# SDR NSVA20120426524

- Difficulty date: April 26, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 340B191
- Aircraft time: 44,478 hours, 52,691 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DISBONDED DENT IN UPPER SKIN OF RT HORIZONTAL STAB.  REF CA-M6# 139486 SEQ# 20, 340SDS023725 AND TD 340-44-11-02 FOR CORRECTIVE ACTION UNDER CONTROL # 191-101.
